MAUDE Adverse Event Report: ENDOPLUS ENDOPLUS ATRAUMATIC GRASPER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ENDOPLUS ENDOPLUS ATRAUMATIC GRASPER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Atraumatic grasper broke inside patient during surgery, no harm to patient.

Brand Name
ENDOPLUS ATRAUMATIC GRASPER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ENDOPLUS
750 tower road
suite a
mundelein IL 60060
MDR Report Key18094337
Report NumberMW5147923
Device Sequence Number7710250
Product Code GEI
UDI-Device Identifier00817401020427
UDI-Public(01)00817401020427(10)1121
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2023
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/07/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight109 KG
Patient EthnicityNon Hispanic
Patient RaceWhite